# SDR USAA2009040790814

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 28,593 hours, 11,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 468 - CMH-PHX - EMERGENCY LIGHTS - FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
